Steroids

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Steroids

Postby Toyoterry » Tue Dec 06, 2005 1:43 am

I'm currently taking my first round of Sol-Medrol. I'm taking 1000mg by IV over a six hour period for three days. (3000 total) My symptoms are mainly stiffness and pain. If anyone has done such a treatment please let me know how you did.
User avatar
Toyoterry
Family Elder
 
Posts: 111
Joined: Tue Apr 19, 2005 3:00 pm

Advertisement

Postby Brian » Tue Dec 06, 2005 7:42 am

Hi - I take it about every 3 months. I have it just like you (3 day course) with a taper of Predizone. It helps me regain my sense of balance, helps with my stiffness and I generally feel better. I hope it treats you well.
User avatar
Brian
Getting to Know You...
 
Posts: 17
Joined: Mon Jul 19, 2004 3:00 pm
Location: Orlando, FL

Re: Steroids

Postby NHE » Wed Dec 07, 2005 2:58 am

Toyoterry wrote:If anyone has done such a treatment please let me know how you did.

I've had steroid treatment twice. The first time was during my initial MS diagnosis. It cleared up my optic neuritis within a few days of beginning IV treatment. The IV sessions were followed by an oral prednisone taper. It was during this time that I experienced what could probably be defined as a panic attack. I was on the phone with someone and literally had to cover my mouth to keep it from going as fast as my brain was going. The second steroid treatment was administered to me a year or so later after I had developed some new symptoms. However, there was a delay of about a month in getting the IV steroids for some reason. I'm not sure they were needed by then. I got an opportunistic bacterial infection when my immune system was suppressed and then had to go on antibiotics. I really felt like a ping pong ball with respect to my immune system. I wasn't given the prednisone taper after the second round of IV steroids and I didn't have the panic problems that I experienced after the first treatment. The antibiotics cleared up my infection but gave me stomach problems which were helped by eating yogurt. Things leveled out after that and I haven't had steroid treatment for about 4 or 5 years now.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3250
Joined: Sat Nov 20, 2004 4:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users